# SDR SWAA2020011640500

- Difficulty date: December 17, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 185A170243
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER TRAILING EDGE PANEL 333CB FAIRING STRIP CRACKED AT SEVERAL FASTENER HOLES.  R&R FAIRING STRIP IAW SRM AND DWG.
